MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PIN TRL LNR 10D 48ODX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US PIN TRL LNR 10D 48ODX32ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221832148
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the c-ring of the trial liner came off and the screw was not locked before the tha surgery.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, will be filed as appropriate.

Brand Name
PIN TRL LNR 10D 48ODX32ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8232021
Report Number1818910-2019-80359
Device Sequence Number263170
Product Code JDI
UDI-Device Identifier10603295100812
UDI-Public10603295100812
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221832148
Device Lot NumberPG234963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date01/09/2019
Supplement Report FDA Received Date01/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1